Sur les séries de Taylor

Emile Borel Paris

TBD mathscidoc:1701.33326

Acta Mathematica, 21, (1), 243-247, 1897.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 71 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{emile1897sur,
  title={Sur les séries de Taylor},
  author={Emile Borel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203002417841035},
  booktitle={Acta Mathematica},
  volume={21},
  number={1},
  pages={243-247},
  year={1897},
}
Emile Borel. Sur les séries de Taylor. 1897. Vol. 21. In Acta Mathematica. pp.243-247. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203002417841035.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved